Solution of a Nonlinear Two Point Boundary Value Problem .

M.S. Mock

Numerische Mathematik (1974/75)

  • Volume: 23, page 37-46
  • ISSN: 0029-599X; 0945-3245/e

How to cite

top

Mock, M.S.. "Solution of a Nonlinear Two Point Boundary Value Problem .." Numerische Mathematik 23 (1974/75): 37-46. <http://eudml.org/doc/132285>.

@article{Mock1974/75,
author = {Mock, M.S.},
journal = {Numerische Mathematik},
pages = {37-46},
title = {Solution of a Nonlinear Two Point Boundary Value Problem .},
url = {http://eudml.org/doc/132285},
volume = {23},
year = {1974/75},
}

TY - JOUR
AU - Mock, M.S.
TI - Solution of a Nonlinear Two Point Boundary Value Problem .
JO - Numerische Mathematik
PY - 1974/75
VL - 23
SP - 37
EP - 46
UR - http://eudml.org/doc/132285
ER -

NotesEmbed ?

top

You must be logged in to post comments.